MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number AM3090
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used and one new device were received for evaluation.A nanoclave housing was observed to be separated from the manifold on the used sample.No visual damages or anomalies were observed on the new sample.The reported complaint of a broken port could be confirmed.The returned sample was observed to have a broken port upon arrival.The probable cause of the broken port is from an unintentional bending force during use.Lot history review was conducted, and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a 10" ext set w/3-port nanoclave® manifold, check valve, clamp, luer lock where the customer reported that the port broke off while in use on a patient.Harm was not reported as a consequence of this event.

Brand Name
10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24180865
Report Number9617594-2026-00032
Device Sequence Number9557431
Product Code FMG
UDI-Device Identifier00887709080799
UDI-Public(01)00887709080799(17)290901(10)14145081
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3090
Device Lot Number14145081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown